Extremalprobleme und Ungleichungen konformer Gebietsgrößen
Compositio Mathematica, Volume 8  (1951), p. 81-111
@article{CM_1951__8__81_0,
     author = {Haegi, Hans R.},
     title = {Extremalprobleme und Ungleichungen konformer Gebietsgr\"o\ss en},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {8},
     year = {1951},
     pages = {81-111},
     zbl = {0041.05101},
     mrnumber = {39811},
     language = {de},
     url = {http://www.numdam.org/item/CM_1951__8__81_0}
}
Haegi, Hans R. Extremalprobleme und Ungleichungen konformer Gebietsgrößen. Compositio Mathematica, Volume 8 (1951) , pp. 81-111. http://www.numdam.org/item/CM_1951__8__81_0/

G. Pólya, G. Szegö. [1] Isoperimetric Inequalities in Mathematical Physics, Annals of Math's Studies [Princeton University Press; im Druck]. | MR 43486 | Zbl 0044.38301

[2] Aufgaben und Lehrsätze aus der Analysis [New York 1945 (Dover Publications)]. | MR 15435 | Zbl 0060.12307

[3] Inequalities for the capacity of a condenser [American Journal of Mathematics 67, 1-32 (1945)]. | Zbl 0063.06304

H.R. Haegi. [4] Sur le maximum du rayon intérieur [Comptes rendus 228, 891-892 (1949)]. | Zbl 0037.24802

R.M. Robinson. [5] Bloch-funetions [Duke Mathematical Journal 2, 453-459 (1936)]. | JFM 62.0385.03 | Zbl 0015.03002

G. Szegö. [6] Über eine Extremalaufgabe aus der Theorie der schlichten Abbildungen [Sitzungsberichte der Berliner Mathematischen Gesellschaft 22, 38-47 (1923)], nebst Berichtigung [daselbst 23, 64 (1924)]. | JFM 49.0248.02

E. Landau. [7] Über die Bloch-sche Konstante und zwei verwandte Weltkonstanten [Mathematische Zeitschrift 30, 608-634 (1929)]. | JFM 55.0770.03

M. Schiffer. [8] A method of variation within the family of simple functions [Proceedings of the London Mathematical Society 44, 432-449 (1938)]. | JFM 64.0307.01 | Zbl 0019.22201

[9] Variation of the Green-function and theory of the p-valued functions [American Journal of Mathematics 65, 341-360 (1943)]. | Zbl 0060.23705

[10] Hadamard's formula and variation of domainfunctions [American Journal of Mathematics 68, 417-448 (1946)]. | Zbl 0060.23706

J. Hadamard. [11] Mémoire sur le probleme d'analyse relatif à l'equilibre des plaques élastiques encastrées [Mémoires presentées par divers savants à l'Académie des Sciences 33 (1908)]. | JFM 39.1022.01

G. Julia. [12] Sur une équation aux dérivées fonctionelles liée à la représentation conforme [Annales scientifiques de l'Ecole Normale Supérieure (3) 39, 1-28 (1922)]. | JFM 48.0404.04 | Numdam | MR 1509240